# SDR USAA2011040491323

- Difficulty date: March 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACKS ON FLOORBEAM BETWEEN BS 658 TO BS 668, RBL 24.8.  REPAIRED FLOORBEAM BETWEEN BS 658 TO BS 668, RBL 24.8 IAW EA 102736.
